# SDR AU990944

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: TO
- Nature of condition: E, C
- Precautionary procedure: C

## Discrepancy

(AUS) LEFT ENGINE BIRD STRIKE.  THE ENGINE SUFFERED SUBSTANTIAL DAMAGE.   INDICATIONS OF IMPACT ALSO EVIDENT ON THE INBOARD LEADING EDGE OF THE LEFT WING.
